# SDR DALA2023013000738

- Difficulty date: January 19, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 45,710 hours, 23,923 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBD FLAP INTERCONNECTING STRUT INTERNAL STRUCTURE ON RT WING. CORRECTIVE ACTION: REMOVED INTERCONNECTING STRUT ON RH WING. (2590364)
